MathSciNet Relay Station
MathSciNet bibliographic data
MR766674 (85k:11051) 11Rxx (11-01)
Llorente, Pascual Some problems in the theory of algebraic numbers. (Spanish) Publ. Sec. Mat. Univ. Autònoma Barcelona No. 23 (1981), 101–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement